Jump to content

Tapering last 1mg valium


[Pe...]

Recommended Posts

Having symptoms tapering last milligram (between 1mg and .5mg) of Valium. Tapering from 8mg since October 2010. Had a horrible time August-October bc I didn't know how much I had been taking for 4 years to sleep.  Took only at night, between 5-15mg Valium.  Decided to stop CT and got into HORRIBLE WD. I couldn't eat, sleep, think straight, walk outside, etc.  I was in complete misery and could not function to do anything.  I lived in constant fear and panic.   Had NO idea what was happening until researching internet.  Tried to stabilize at 7.5 for 3 weeks.  DID NOT work.  Found Ashton info and settled on 8mg in late October to start taper.  Could not function, however, continued with taper.  VERY DETERMINED!  Once I realized what I had been taking and the side effects, I detested Valium and getting off of it became my main focus because I knew it was the only way through this.  My very strong intention is is to get off Valium, heal and never look at a benzo again, ever!  

 

Stabliz ed in February;  had tapered to 4.0 by then.  Have continued tapering .5mg every 2-3 weeks. Currently, I am between .5mg and 1mg.  I sort of came up with my own formula so that the reduction was less than .5mg by taking .5 for 3 days, then 1mg for a day, then repeating.   I was tapering with few wd's unit a week ago.  I have symptoms that remind me, too clearly, of where I was before I stabilized.  Things have been, mostly, great since February, until now.  I feel anxiety again and get very stuck in negative, dark, obsessive thoughts. I am way more functional than I was when I CT'd and suffered until stabilizing in February, however, I am concerned about these symptoms.  I am assuming that I hit a GABA receptor wall and will get through it.  I also take 100mg of Zoloft per day

 

 

Link to comment
Share on other sites

Hello Peace8, Welcome to BenzoBuddies!

 

I like your determination to get free from the drug, you don't have far to go now, but I can see you're not feeling well at the moment.  Your unique taper might be causing some of your problems, Professor Ashton promoted the slow, steady decline of the benzo's in our bloodstream as the best way to go.  Perhaps if you try to figure out what your actual dose is, then hold that for a few days.  Then you should probably make your reduction, hold for a week or two, then make another one, I don't feel that alternating your doses the way you've been doing is helpful.

 

Please ask questions, we're here to help.

 

Pam

Link to comment
Share on other sites

Thank you. 

 

Has anyone else had this problem at the end of their taper?  Please help.  I was fine tapering from March until now :-\

Link to comment
Share on other sites

There are those who actually feel better the lower in dose they get, but the majority have increased symptoms at the end.  For this reason, many turn to titration to slow it down, or start cutting their pills in even smaller doses.
Link to comment
Share on other sites

Hi Peace8 and welcoming you to BB. Sorry to hear you are not feeling well, I know tapers can be rough, but you are getting very close to your goal of being benzo free. It could be the see-sawing of your dose (going up and down) that is causing you to not feel well or simply because you have gotten so low in your dose. Some members find that as they get lower they feel worse, but others feel better or others feel exactly the same. It is all individual. Hang in there, you are almost to the finish line! Hope you feel better very soon.
Link to comment
Share on other sites

Thanks!  I assume this is temporary.  I had a horrible time with my taper until March when I stablized.  Even though I felt awful for months, I continued to taper.  I have felt so well until the last 5 days.  I have slight dizziness, tingling in my legs, feel anxious and obsessive thoughts are back...  Will this pass?  I am feeling a bit defeated and need support. 
Link to comment
Share on other sites

×
×
  • Create New...